Iterative methods for overflow queuing models II

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)57-78
Journal / PublicationNumerische Mathematik
Volume54
Issue number1
Publication statusPublished - Jan 1988
Externally publishedYes

Abstract

Preconditioned conjugate gradient methods are employed to find the steady-state probability distribution of Markovian queuing networks that have overflow capacity. Different singular preconditioners that can be handled by separation of variables are discussed. The resulting preconditioned systems are nonsingular. Numerical results show that the number of iterations required for convergence grows very slowly with the queue sizes.

Research Area(s)

  • AMS(MOS): 65N20, 65F10, 60K25, CR: G1.Z

Citation Format(s)

Iterative methods for overflow queuing models II. / Chan, R. H.
In: Numerische Mathematik, Vol. 54, No. 1, 01.1988, p. 57-78.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review